Please use this identifier to cite or link to this item:
Title: Estimation for parameters of interest in random effects growth curve models
Authors: Ip, WC
Wu, MX
Wang, SG
Wong, H 
Keywords: Best linear unbiased estimator
Exact test
Growth curve models
Maximum likelihood estimator
Issue Date: 2007
Publisher: Elsevier Inc
Source: Journal of multivariate analysis, 2007, v. 98, no. 2, p. 317-327 How to cite?
Journal: Journal of Multivariate Analysis 
Abstract: In this paper, we consider the general growth curve model with multivariate random effects covariance structure and provide a new simple estimator for the parameters of interest. This estimator is not only convenient for testing the hypothesis on the corresponding parameters, but also has higher efficiency than the least-square estimator and the improved two-stage estimator obtained by Rao under certain conditions. Moreover, we obtain the necessary and sufficient condition for the new estimator to be identical to the best linear unbiased estimator. Examples of its application are given.
DOI: 10.1016/j.jmva.2006.04.001
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Aug 12, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.